On solvability and algorithm of general strongly nonlinear variational-like inequalities
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 319-331
Published online June 1, 2006
Zeqing Liu, Juhe Sun, Soo Hak Shim, and Shin Min Kang
Liaoning Normal University, Liaoning Normal University, Gyeongsang National University, Gyeongsang National University
Abstract : In this paper, a new class of general strongly nonlinear variational-like inequalities was introduced and studied. The existence and uniqueness of solutions and a new iterative algorithm for the general strongly nonlinear variational-like inequality are established and suggested, respectively. The convergence criteria of the iterative sequence generated by the iterative algorithm are also given.
Keywords : general strongly nonlinear variational-like inequality, existence and uniqueness, contraction mapping
MSC numbers : 47J20, 49J40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd